Josephine

401d

Hey!, does anyone get twitching with their anxiety? I have had really bad health anxiety since the summer and the twitching started during November. I first had it in my shoulders and head but after I started Lexapro I have had it in my shoulders, arms, legs, head, and my chest at one point. It only seems to be when I’m resting (sitting or laying down) and it isn’t nonstop. It just seems to happen a couple times about 20 seconds apart? I assume I’m just overthinking it but for some reason it makes me nervous. The Lexapro is only 5mg but I just noticed that it’s been happening in more places since then. How can I ease my mind and realize that I’m being irrational? Sorry for the long post and thank you!

Anxiety (Including GAD)

View all
  • Punieluni

    401d

    Whew! Absolutely! I have always noticed that when I get extremely anxious my body cannot stop this tingling jerking movement. However when I started my medication (lexapro and Wellbutrin) I started to get tics! It lasted a while up until I was settled in and now I only get them in anxious situations.

  • lionmoons

    401d

    twitching is a really common anxiety symptom. a couple months ago i was really anxious about having a cold and my whole body would twitch while i was trying to sleep for a couple days. it’s not necessarily irrational to be scared about the twitches- it’s scary especially if it’s never happened before. i totally get it. i’ve had health anxiety for years at this point. but you’re okay! if you’re really concerned you can bring it up with your doctor.

  • SoraSora

    401d

    I always thought something was horribly wrong because I get the twitching in my head and neck too! Almost like my neck tenses up? I’ve had it for years and years. You aren’t alone!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.